Alert archive / Washington / River Flood Warnings in 2007
River Flood Warning 75, NWS Seattle, WA
NWS Seattle, WA issued this river flood warning at Dec 3, 2007, 1:00 PM PST for Snohomish County, Washington. It took effect at Dec 3, 2007, 9:32 PM PST. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Dec 3, 2007, 1:00 PM PST (21:00 UTC)
- In effect from
- Dec 3, 2007, 9:32 PM PST
- Expired
- Dec 5, 2007, 4:37 AM PST
- In force
- 31 hr
- Issued by
- NWS Seattle, WA
- Flood severity
- Major
County Snohomish County, WA
The radar
The Seattle radar (KATX), 60 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Snohomish River near Monroe (MROW1). The gauge peaked at 16.30 ft at Dec 4, 2007, 7:00 AM PST.
- Action stage
- 10 ft
- Minor stage
- 15 ft
- Moderate stage
- 16 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 12150800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Dec 3, 11:28 AM PST, 1 hour 32 minutes earlier.
Area forecast discussion, Dec 3, 11:28 AM PST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION...DELAYED NATIONAL WEATHER SERVICE SEATTLE WA 1128 AM PST MON DEC 3 2007 .SYNOPSIS...A POWERFUL STORM SYSTEM HEADING NORTHEAST TOWARD BRITISH COLUMBIA WILL BRING HEAVY RAINS TO THE AREA ALONG WITH DAMAGING WINDS TO THE COAST TODAY. THE STEADY RAIN WILL TAPER OFF TO SHOWERS TONIGHT ONCE THE COLD FRONT MOVES THROUGH. MOIST...ONSHORE FLOW WILL KEEP THE WEATHER UNSETTLED ON TUESDAY. && .SHORT TERM... VERY BUSY THIS MORNING WITH FLOODING AND HIGH WINDS. HIGH WINDS CONTINUED OVER THE COAST AND OLYMPICS THIS MORNING...WITH WINDS GUSTING AS HIGH AS 93 MPH AT SEKIU EARLIER TODAY. ELSEWHERE WINDS WERE MUCH LIGHTER...THUS HAD DOWNGRADED THE HIGH WIND WARNING ISSUED EARLIER FOR THE HOOD CANAL AREA...ADMIRALTY INLET...ERN STRAIT OF JUAN DE FUCA...AND EVERETT AND VICINITY. FOR THE MOST PART...THE STRONGEST WINDS WILL BE OVER THE COAST AND OLYMPICS TODAY. CONCERNING FLOODING...URBAN/SMALL STREAM FLOOD WARNINGS ARE POSTED FOR THE ENTIRE AREA DUE TO THE HEAVY RAINS. 10-15 OLYMPICS AND SW PART OF THE CWA WITH LESSER...BUT STILL SIGNIFICANT...AMOUNTS ELSEWHERE. RAIN...HEAVY AT TIMES...WILL PERSIST BEFORE GRADUALLY DECREASING LATER TODAY. .LONG TERM...FROM THE PREV DISCUSSION...GFS SHOWS AN UPPER LEVEL RIDGE BUILDING W OF B.C. WEDNESDAY...AND SHOWS IT STRONG ENOUGH BY THURSDAY FOR DRY NW FLOW TO DEVELOP OVER W WA. MAY BE BE POSSIBLE TO DROP THE SHOWERS AND GO WITH A DRY FORECAST AT LEAST FRIDAY AND SATURDAY. WILL LEAVE THAT FOR THE DAY SHIFT. KAM && .HYDRO...FROM THE PREV DISCUSSION...HUGE PRECIPITATION AMOUNTS EXPECTED IN THE MOUNTAINS THROUGH TUESDAY MORNING. ACARS SOUNDINGS SHOW THE FREEZING LEVEL OVER KSEA HAS GONE UP RAPIDLY IN THE LAST COUPLE OF HOURS TO NEAR 9000 FEET. SOUTHWEST WINDS IN THE 850-700MB LAYER RANGE FROM 80-100 KNOTS. THESE WINDS ARE NOT FORECAST TO DIMINISH UNTIL AFTER 21Z. HEAVIEST PRECIPITATION IN THE NEXT 12 HOURS BUT MOIST WARM SOUTHWESTERLY FLOW ALOFT CONTINUING THROUGH TUESDAY KEEPING THE PRECIPITATION GOING ESPECIALLY IN THE MOUNTAINS. WYNOOCHEE DAM HAS RECEIVED 2.50 INCHES OF RAIN BETWEEN 06Z-10Z. UPDATED QPF FOR OVER 6 INCHES OF RAIN IN THE OLYMPICS FOR THE 30 HOURS AND ANYWHERE FROM 4 TO 6 INCHES IN THE CASCADES. WITH THIS AMOUNT OF PRECIPITATION ALL MAJOR STEM RIVERS IN WESTERN WASHINGTON HAVE THE POTENTIAL TO FLOOD WITH MAJOR FLOODING POSSIBLE ON RIVERS FLOWING OFF THE OLYMPICS. HEAVY PRECIPITATION IN THE LOWLANDS THROUGH THIS AFTERNOON AS WELL. WILL ADD AN URBAN AND SMALL STREAM FLOOD WARNING TO THE MIX AS WELL THIS MORNING. FELTON && .AVALANCHE...FROM THE PREV DISCUSSION...EXISTING UNSTABLE SNOWPACK STRUCTURE AND INCREASING LOADS DUE TO STRONG WINDS...VERY HEAVY SNOW THEN RAIN...AND WARMING TREND FULLY EXPECTED TO CAUSE THE AVALANCHE CYCLE TO CONTINUE TODAY. BACK COUNTRY TRAVEL IN AVALANCHE TERRAIN NOT RECOMMENDED TODAY. PLEASE SEE WWW.NWAC.US FOR DETAILS. FERBER && .AVIATION...A STRONG PACIFIC SYSTEM LOCATED OFFSHORE WILL CONTINUE TO TRACK NORTHEAST TODAY WITH MODERATE RAINFALL CONTINUING ACROSS WESTERN WASHINGTON. STRONG SOUTHERLY FLOW AT THE SURFACE WILL PRODUCE SOME HEAVY SHOWERS ACROSS THE AREA WHICH WILL KNOCK VISIBILITY AND CEILINGS DOWN TO IFR CONDITIONS. ALOFT...ACARS SOUNDINGS SHOW STRONG SW WINDS WITH 50-60KTS AT 5K FT AND 10K FT THIS MORNING...ALTHOUGH MODEL SOUNDINGS SHOW SW WINDS INCREASING TO NEAR 100KTS AT 5K THIS AFTERNOON AS 150KT JET SLIDES OVER THE AREA. IN GENERAL...WINDS AND RAIN WILL DECREASE IN INTENSITY LATER THIS EVENING AS THIS SYSTEM TRACKS FURTHER N INTO BC. .KSEA...EXPECT MODERATE TO HEAVY SHOWERS TO CONTINUE THROUGH THE AFTERNOON AND EVENING. STRONG SHOWERS MAY LOWER THE VIS AND CIGS DOWN TO IFR CONDITIONS. TEMPS ALOFT ARE FAIRLY WARM AND NOT EXPECTING ANY THUNDER. WINDS AT THE SURFACE WILL PICK UP TO 15 TO 25KTS THIS AFTERNOON...WITH STRONGER WINDS ALOFT TO NEAR 100KT UP AT 5K FT AS JET STREAK MOVES OVER THE AREA. 33 && .MARINE...A VERY STRONG 965 MB SURFACE LOW LOCATED NEAR 45N AND 140W WILL TRACK NE THIS AFTERNOON AND EVENING TOWARD THE QUEEN CHARLOTTE ISLANDS. THIS SYSTEM PRODUCED VERY STRONG WINDS EARLIER IN THE MORNING UP TO HURRICANE FORCE...HOWEVER THE WINDS...ALBEIT STILL STRONG...HAVE DECREASED DOWN TO STORM FORCE. COMBINED SEAS SHOW 30 TO 35 FEET. ACROSS...THE INLAND WATERS...EXPECTING GALE FORCE WINDS TO DEVELOP THIS AFTERNOON AS THIS SYSTEM TRACKS CLOSER TO THE AREA. WINDS ARE EXPECTED TO DECREASE LATER THIS EVENING BUT WILL MAINTAIN AT LEAST SMALL CRAFT ADVISORY CRITERIA. 33 && .SEW WATCHES/WARNINGS/ADVISORIES... 1. FLOOD WARNINGS...ADVISORIES...AND/OR WATCHES ARE IN EFFECT FOR THE AREA 2. A HIGH WIND WARNING REMAINS IN EFFECT FOR THE NORTH/CENTRAL COAST...OLYMPICS...WESTERN STRAIT OF JUAN DE FUCA...LOWER CHEHALIS RIVER VALLEY...AND THE NORTH/CENTRAL CASCADES UNTIL 4 PM TODAY 3. A COASTAL FLOOD WARNING REMAINS IN EFFECT FOR THE CENTRAL AND SOUTH COAST UNTIL 6 PM TONIGHT 4. HIGH SURF WARNING REMAINS IN EFFECT FOR THE COAST UNTIL 10 PM TONIGHT 5. WIND ADVISORY REMAINS IN EFFECT FOR THE INTERIOR LOWLANDS UNTIL 4 PM TODAY 6. A COASTAL FLOOD WATCH REMAINS IN EFFECT FOR THE NORTH COAST UNTIL 6 PM TONIGHT 7. STORM WARNING IN EFFECT FOR THE COASTAL WATERS AND WESTERN STRAIT OF JUAN DE FUCA 8. GALE WARNING IN EFFECT FOR THE REMAINING WATERS WEATHER.GOV/SEATTLE
In the hours before
Special weather statement, Dec 3, 9:13 AM PST, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SEATTLE WA 913 AM PST MON DEC 3 2007 WAZ001-503>519-031915- SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR- EAST PUGET SOUND LOWLANDS-WESTERN SKAGIT COUNTY-EVERETT AND VICINITY- SEATTLE/BREMERTON AREA-TACOMA AREA-ADMIRALTY INLET AREA- HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA-OLYMPICS- EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA- NORTH COAST-CENTRAL COAST-WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 913 AM PST MON DEC 3 2007 ...HEAVY RAINFALL WILL GIVE A RISK FOR LANDSLIDES TO WESTERN WASHINGTON THROUGH TONIGHT... HEAVY RAINS OF 3 TO 6 INCHES OVER THE PAST 24 HOURS HAVE SATURATED SOILS AROUND WESTERN WASHINGTON. HEAVY RAINFALL RATES OF 0.25 TO TO 0.50 INCHES PER HOUR WILL CONTINUE THROUGH THE MID AFTERNOON HOURS. THIS WILL PUT EXTRA PRESSURE ON SOIL STABILITY. INDICES DEVELOPED BY THE U.S.G.S. SHOW THAT LANDSLIDES ARE POSSIBLE DURING INTENSE RAINFALL OR WHEN RAINFALL AMOUNTS EXCEED ONE INCH IN 24 HOURS. OBSERVED RAINFALLS HAVE ALREADY EXCEEDED THAT AMOUNT TODAY...INCLUDING THE SEATTLE AREA. WHILE THE U.S.G.S. RAINFALL THRESHOLDS APPLY TO THE SEATTLE AREA OF PUGET SOUND...MOST OF THE LOWLANDS OF WESTERN WASHINGTON ARE SUSCEPTIBLE TO LANDSLIDES DUE TO WET SOILS. AREAS MOST SUSCEPTIBLE TO LANDSLIDES UNDER THESE CONDITIONS ARE STEEP COASTAL BLUFFS AND OTHER STEEP HILLSIDES. FOR MORE INFORMATION ABOUT CURRENT CONDITIONS...SEE THE FOLLOWING INTERNET WEB PAGES: HTTP://WWW.WRH.NOAA.GOV/SEW (FOR WEATHER FORECASTS ALL LOWER CASE) HTTP://LANDSLIDES.USGS.GOV/MONITORING/SEATTLE/RTD/PLOT.PHP (ALL LOWER CASE) COLMAN/ALBRECHT WEATHER.GOV/SEATTLE
Special weather statement, Dec 3, 9:15 AM PST, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SEATTLE WA 915 AM PST MON DEC 3 2007 WAZ001-503>519-040600- SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR- EAST PUGET SOUND LOWLANDS-WESTERN SKAGIT COUNTY-EVERETT AND VICINITY- SEATTLE/BREMERTON AREA-TACOMA AREA-ADMIRALTY INLET AREA- HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA-OLYMPICS- EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA- NORTH COAST-CENTRAL COAST-WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 915 AM PST MON DEC 3 2007 ...HEAVY RAINFALL WILL GIVE A RISK FOR LANDSLIDES TO WESTERN WASHINGTON THROUGH TONIGHT... HEAVY RAINS OF 3 TO 6 INCHES OVER THE PAST 24 HOURS HAVE SATURATED SOILS AROUND WESTERN WASHINGTON. HEAVY RAINFALL RATES OF 0.25 TO TO 0.50 INCHES PER HOUR WILL CONTINUE THROUGH THE MID AFTERNOON HOURS. THIS WILL PUT EXTRA PRESSURE ON SOIL STABILITY. INDICES DEVELOPED BY THE U.S.G.S. SHOW THAT LANDSLIDES ARE POSSIBLE DURING INTENSE RAINFALL OR WHEN RAINFALL AMOUNTS EXCEED ONE INCH IN 24 HOURS. OBSERVED RAINFALLS HAVE ALREADY EXCEEDED THAT AMOUNT TODAY...INCLUDING THE SEATTLE AREA. WHILE THE U.S.G.S. RAINFALL THRESHOLDS APPLY TO THE SEATTLE AREA OF PUGET SOUND...MOST OF THE LOWLANDS OF WESTERN WASHINGTON ARE SUSCEPTIBLE TO LANDSLIDES DUE TO WET SOILS. AREAS MOST SUSCEPTIBLE TO LANDSLIDES UNDER THESE CONDITIONS ARE STEEP COASTAL BLUFFS AND OTHER STEEP HILLSIDES. FOR MORE INFORMATION ABOUT CURRENT CONDITIONS...SEE THE FOLLOWING INTERNET WEB PAGES: HTTP://WWW.WRH.NOAA.GOV/SEW (FOR WEATHER FORECASTS ALL LOWER CASE) HTTP://LANDSLIDES.USGS.GOV/MONITORING/SEATTLE/RTD/PLOT.PHP (ALL LOWER CASE) COLMAN/ALBRECHT
Local storm report, Dec 3, 10:25 AM PST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1025 AM PST MON DEC 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 AM FLOOD 2 N BOTHELL 47.79N 122.20W
12/03/2007 SNOHOMISH WA NWS EMPLOYEE
URBAN FLOODING. I-405 UNDERPASS AT 228TH SW COMPLETELY
FLOODED BY HEAVY RAINS. ALSO, WATER FLOWING ACROSS
PORTIONS OF 228TH EAST OF THE I-405 UNDERPASS TO 39TH
AVENUE. 39TH AVENUE ALSO HAD WATER FLOWING ACROSS PARTS
OF THE ROAD.
0630 AM NON-TSTM WND GST 9 ENE HURRICANE RIDGE 48.06N 123.30W
12/03/2007 M54.00 MPH CLALLAM WA TRAINED SPOTTER
SUSTAINED 35...GUST 54.
0704 AM HEAVY RAIN 14 NNE SKOKOMISH 47.53N 123.05W
12/03/2007 M7.86 INCH MASON WA TRAINED SPOTTER
SINCE 5 PM LAST NIGHT...RECEIVED 9 INCHES OF SNOW PRIOR
TO RAIN.
0708 AM HEAVY RAIN 3 N STANWOOD 48.28N 122.34W
12/03/2007 M3.00 INCH SNOHOMISH WA TRAINED SPOTTER
3 INCHES IN LAST 15 HOURS.
0711 AM NON-TSTM WND GST 2 WSW BELLINGHAM 48.73N 122.50W
12/03/2007 M44.00 MPH WHATCOM WA TRAINED SPOTTER
GUST TO 44 MPH JUST PAST 6 AM.
0711 AM NON-TSTM WND GST 11 NE FORKS 48.07N 124.24W
12/03/2007 M47.00 MPH CLALLAM WA TRAINED SPOTTER
PK WIN 47 MPH. 4.70 INCHES TOTAL PRECIPITATION IN LAST 24
HRS.
0739 AM HEAVY RAIN 2 SW LAKE FOREST PARK 47.74N 122.32W
12/03/2007 M2.31 INCH KING WA TRAINED SPOTTER
2.31 INCHES IN LAST 9 HOURS.
0756 AM HEAVY RAIN 2 NNE BREMERTON 47.58N 122.69W
12/03/2007 M4.56 INCH KITSAP WA TRAINED SPOTTER
PRECIPITATION SINCE 5 PM YESTERDAY.
0756 AM HEAVY RAIN 5 NNW GRAND MOUND 46.88N 123.04W
12/03/2007 M4.38 INCH THURSTON WA TRAINED SPOTTER
8AM TO 8AM TOTAL PRECIP.
0815 AM HEAVY RAIN 4 SSE OLYMPIA 46.99N 122.85W
12/03/2007 E3.60 INCH THURSTON WA TRAINED SPOTTER
RAINFALL ESTIMATED BECAUSE THE RAIN GAUGE OVERFLOWED.
PONDING OF WATER ON THE ROADWAYS.
0830 AM HEAVY RAIN 4 NE BLACK DIAMOND 47.35N 121.93W
12/03/2007 M1.04 INCH KING WA TRAINED SPOTTER
ABOUT AN INCH /1.04/ OF RAIN FELL DURING THE PERIOD FROM
MIDNIGHT TO 0830 PST.
0830 AM HEAVY RAIN 22 ENE TAHOLAH 47.46N 123.86W
12/03/2007 M3.52 INCH GRAYS HARBOR WA TRAINED SPOTTER
10 PM LAST NIGHT TO 8 AM THIS MORNING. LARGE TREE FELL ON
HOUSE...DAMAGE REPORTED.
0856 AM HEAVY RAIN 12 SW BREMERTON 47.43N 122.89W
12/03/2007 M6.56 INCH MASON WA TRAINED SPOTTER
12 HOUR RAINFALL.
0900 AM NON-TSTM WND GST 7 WNW CLALLAM BAY 48.29N 124.41W
12/03/2007 M93.00 MPH CLALLAM WA TRAINED SPOTTER
SUST WIN 30-40 MPH...GUST OF 93 MPH.
&&
DDAMICOLocal storm report, Dec 3, 10:31 AM PST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1031 AM PST MON DEC 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 11 NNE OLYMPIA 47.18N 122.77W
12/03/2007 M3.22 INCH PIERCE WA TRAINED SPOTTER
24 HR PRECIP TOTAL TO 9AM.
0900 AM HEAVY RAIN 3 ENE REDMOND 47.69N 122.06W
12/03/2007 M2.45 INCH KING WA TRAINED SPOTTER
FROM 11PM - 7AM.
0922 AM HEAVY RAIN 5 NNW CHEHALIS 46.73N 123.00W
12/03/2007 M3.70 INCH LEWIS WA TRAINED SPOTTER
24 HR PRECIP TOTAL TO 9AM.
0922 AM HEAVY RAIN 3 N CARNATION 47.69N 121.91W
12/03/2007 M3.00 INCH KING WA TRAINED SPOTTER
24 HR PRECIP TO 9AM.
1002 AM HEAVY RAIN 10 E PORT TOWNSEND 48.10N 122.57W
12/03/2007 M2.04 INCH ISLAND WA TRAINED SPOTTER
24 HR PRECIP TO 10 AM.
1023 AM HEAVY RAIN 3 NE GATE 46.85N 123.11W
12/03/2007 M5.09 INCH THURSTON WA TRAINED SPOTTER
24 HR PRECIP TO 10 AM.
&&
DDAMICOLocal storm report, Dec 3, 11:34 AM PST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SEATTLE WA
1134 AM PST MON DEC 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM NON-TSTM WND GST 1 N ABERDEEN 46.98N 123.83W
12/03/2007 M72.00 MPH GRAYS HARBOR WA TRAINED SPOTTER
MOST GUSTS IN THE 50S.
0415 AM NON-TSTM WND GST 1 NE FORKS 47.96N 124.38W
12/03/2007 M58.00 MPH CLALLAM WA TRAINED SPOTTER
58 MPH WIND GUST AT FORKS
0500 AM HEAVY RAIN 8 NNW SKOKOMISH 47.44N 123.21W
12/03/2007 E4.50 INCH MASON WA TRAINED SPOTTER
4.5 PLUS INCHES OF RAIN IN 9 HOURS ENDING 5 AM. RAIN
GAUGE WAS OVERFLOWING THUS REPORT IS ESTIMATED. TRUE
AMOUNT IS HIGHER.
0500 AM NON-TSTM WND GST 7 WNW CLALLAM BAY 48.29N 124.41W
12/03/2007 E90.00 MPH CLALLAM WA TRAINED SPOTTER
ESTIMATED SUSTAINED SOUTH WIND 60 MPH WITH GUSTS TO 90
MPH. SPOTTER HAS ANEMOMETER BUT TOO DANGEROUS TO WALK TO
BUILDING WHERE EQUIPMENT IS.
0528 AM NON-TSTM WND GST 1 N ABERDEEN 46.98N 123.83W
12/03/2007 M62.00 MPH GRAYS HARBOR WA TRAINED SPOTTER
WIND GUST 62 MPH.
0612 AM FLOOD 2 N BOTHELL 47.79N 122.20W
12/03/2007 SNOHOMISH WA NWS EMPLOYEE
URBAN FLOODING. I-405 UNDERPASS AT 228TH SW COMPLETELY
FLOODED BY HEAVY RAINS. ALSO, WATER FLOWING ACROSS
PORTIONS OF 228TH EAST OF THE I-405 UNDERPASS TO 39TH
AVENUE. 39TH AVENUE ALSO HAD WATER FLOWING ACROSS PARTS
OF THE ROAD.
0630 AM NON-TSTM WND GST 9 ENE HURRICANE RIDGE 48.06N 123.30W
12/03/2007 M54.00 MPH CLALLAM WA TRAINED SPOTTER
SUSTAINED 35...GUST 54.
0704 AM HEAVY RAIN 14 NNE SKOKOMISH 47.53N 123.05W
12/03/2007 M7.86 INCH MASON WA TRAINED SPOTTER
SINCE 5 PM LAST NIGHT...RECEIVED 9 INCHES OF SNOW PRIOR
TO RAIN.
0708 AM HEAVY RAIN 3 N STANWOOD 48.28N 122.34W
12/03/2007 M3.00 INCH SNOHOMISH WA TRAINED SPOTTER
3 INCHES IN LAST 15 HOURS.
0711 AM NON-TSTM WND GST 11 NE FORKS 48.07N 124.24W
12/03/2007 M47.00 MPH CLALLAM WA TRAINED SPOTTER
PK WIN 47 MPH. 4.70 INCHES TOTAL PRECIPITATION IN LAST 24
HRS.
0711 AM NON-TSTM WND GST 2 WSW BELLINGHAM 48.73N 122.50W
12/03/2007 M44.00 MPH WHATCOM WA TRAINED SPOTTER
GUST TO 44 MPH JUST PAST 6 AM.
0739 AM HEAVY RAIN 2 SW LAKE FOREST PARK 47.74N 122.32W
12/03/2007 M2.31 INCH KING WA TRAINED SPOTTER
2.31 INCHES IN LAST 9 HOURS.
0756 AM HEAVY RAIN 5 NNW GRAND MOUND 46.88N 123.04W
12/03/2007 M4.38 INCH THURSTON WA TRAINED SPOTTER
8AM TO 8AM TOTAL PRECIP.
0756 AM HEAVY RAIN 2 NNE BREMERTON 47.58N 122.69W
12/03/2007 M4.56 INCH KITSAP WA TRAINED SPOTTER
PRECIPITATION SINCE 5 PM YESTERDAY.
0815 AM HEAVY RAIN 4 SSE OLYMPIA 46.99N 122.85W
12/03/2007 E3.60 INCH THURSTON WA TRAINED SPOTTER
RAINFALL ESTIMATED BECAUSE THE RAIN GAUGE OVERFLOWED.
PONDING OF WATER ON THE ROADWAYS.
0830 AM HEAVY RAIN 22 ENE TAHOLAH 47.46N 123.86W
12/03/2007 M3.52 INCH GRAYS HARBOR WA TRAINED SPOTTER
10 PM LAST NIGHT TO 8 AM THIS MORNING. LARGE TREE FELL ON
HOUSE...DAMAGE REPORTED.
0830 AM HEAVY RAIN 4 NE BLACK DIAMOND 47.35N 121.93W
12/03/2007 M1.04 INCH KING WA TRAINED SPOTTER
ABOUT AN INCH /1.04/ OF RAIN FELL DURING THE PERIOD FROM
MIDNIGHT TO 0830 PST.
0856 AM HEAVY RAIN 12 SW BREMERTON 47.43N 122.89W
12/03/2007 M6.56 INCH MASON WA TRAINED SPOTTER
12 HOUR RAINFALL.
0900 AM NON-TSTM WND GST 7 WNW CLALLAM BAY 48.29N 124.41W
12/03/2007 M93.00 MPH CLALLAM WA TRAINED SPOTTER
SUST WIN 30-40 MPH...GUST OF 93 MPH.
0900 AM NON-TSTM WND GST 10 S PORT ANGELES 48.00N 123.46W
12/03/2007 M79.00 MPH CLALLAM WA OTHER FEDERAL
WINDS WERE GUSTING IN THE 75 TO 85 MPH RANGE SINCE 1 AM
PST. THE PEAK WIND GUST SO FAR WAS 86 MPH AT 3 AM.
0900 AM HEAVY RAIN 3 ENE REDMOND 47.69N 122.06W
12/03/2007 M2.45 INCH KING WA TRAINED SPOTTER
FROM 11PM - 7AM.
0900 AM HEAVY RAIN 11 NNE OLYMPIA 47.18N 122.77W
12/03/2007 M3.22 INCH PIERCE WA TRAINED SPOTTER
24 HR PRECIP TOTAL TO 9AM.
0922 AM HEAVY RAIN 3 N CARNATION 47.69N 121.91W
12/03/2007 M3.00 INCH KING WA TRAINED SPOTTER
24 HR PRECIP TO 9AM.
0922 AM HEAVY RAIN 5 NNW CHEHALIS 46.73N 123.00W
12/03/2007 M3.70 INCH LEWIS WA TRAINED SPOTTER
24 HR PRECIP TOTAL TO 9AM.
1002 AM HEAVY RAIN 10 E PORT TOWNSEND 48.10N 122.57W
12/03/2007 M2.04 INCH ISLAND WA TRAINED SPOTTER
24 HR PRECIP TO 10 AM.
1023 AM HEAVY RAIN 3 NE GATE 46.85N 123.11W
12/03/2007 M5.09 INCH THURSTON WA TRAINED SPOTTER
24 HR PRECIP TO 10 AM.
&&Special weather statement, Dec 3, 12:10 PM PST, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SEATTLE WA 1210 PM PST MON DEC 3 2007 WAZ001-503>519-041800- SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR- EAST PUGET SOUND LOWLANDS-WESTERN SKAGIT COUNTY-EVERETT AND VICINITY- SEATTLE/BREMERTON AREA-TACOMA AREA-ADMIRALTY INLET AREA- HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA-OLYMPICS- EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA- NORTH COAST-CENTRAL COAST-WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 915 AM PST MON DEC 3 2007 ...INCREASED RISK FOR LANDSLIDES TODAY IN WESTERN WASHINGTON DUE TO PAST AND CURRENT HEAVY RAIN... HEAVY RAINS OF 3 TO 6 INCHES OVER THE PAST 24 HOURS HAVE SATURATED SOILS AROUND WESTERN WASHINGTON. HEAVY RAINFALL RATES OF 0.25 TO TO 0.50 INCHES PER HOUR WILL CONTINUE THROUGH THE MID AFTERNOON HOURS. THIS WILL PUT EXTRA PRESSURE ON SOIL STABILITY. OTHER INDICES OF AVERAGE RAINFALL INTENSITY AND OF ANTECEDENT WETNESS ARE ALSO EXCEEDED LEADING TO HIGH CHANCES OF CONTINUED LANDSLIDES THROUGH TODAY. A DIMINISHING RISK OF LANDSLIDES WILL CONTINUE FOR SEVERAL DAYS AFTER TODAY WITH THE. INDICES DEVELOPED BY THE U.S.G.S. SHOW THAT LANDSLIDES ARE POSSIBLE DURING INTENSE RAINFALL OR WHEN RAINFALL AMOUNTS EXCEED ONE AND ONE HALF INCHES IN 24 HOURS. OBSERVED RAINFALLS HAVE ALREADY EXCEEDED THAT AMOUNT TODAY...INCLUDING THE SEATTLE AREA. WHILE THE U.S.G.S. RAINFALL THRESHOLDS APPLY TO THE SEATTLE AREA OF PUGET SOUND...MOST OF THE LOWLANDS OF WESTERN WASHINGTON ARE SUSCEPTIBLE TO LANDSLIDES DUE TO WET SOILS. AREAS MOST SUSCEPTIBLE TO LANDSLIDES UNDER THESE CONDITIONS ARE STEEP COASTAL BLUFFS AND OTHER STEEP HILLSIDES. FOR MORE INFORMATION ABOUT CURRENT CONDITIONS...SEE THE FOLLOWING INTERNET WEB PAGES: HTTP://WWW.WRH.NOAA.GOV/SEW (FOR WEATHER FORECASTS ALL LOWER CASE) HTTP://LANDSLIDES.USGS.GOV/MONITORING/SEATTLE/RTD/PLOT.PHP (ALL LOWER CASE) COLMAN/ALBRECHT
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 4:28 PM PST | River Flood Warning | SEW | Mason | 3 days |
| Dec 2, 9:08 PM PST | River Flood Warning | SEW | Clallam | 42 hr |
| Dec 2, 9:08 PM PST | River Flood Warning | SEW | Clallam | 42 hr |
| Dec 2, 9:08 PM PST | River Flood Warning | SEW | Clallam | 31 hr |
| Dec 2, 9:08 PM PST | River Flood Warning | SEW | Grays Harbor | 42 hr |
| Dec 2, 9:08 PM PST | River Flood Warning | SEW | Thurston | 47 hr |
| Dec 2, 9:08 PM PST | River Flood Warning | SEW | Lewis | 3 days |
| Dec 2, 9:08 PM PST | River Flood Warning | SEW | Thurston | 4 days |
| Dec 3, 4:09 AM PST | Coastal Flood Warning | SEW | 16 hr | |
| Dec 3, 4:38 AM PST | River Flood Warning | SEW | Pierce | 24 hr |
| Dec 3, 4:38 AM PST | River Flood Warning | SEW | Grays Harbor | 4 days |
| Dec 3, 4:53 AM PST | Winter Storm Warning | SEW | 5 hr | |
| Dec 3, 4:58 AM PST | Areal Flood Warning | SEW | Clallam, Grays Harbor, Jefferson, King, Kitsap, Lewis and 6 more | 12 hr |
| Dec 3, 6:28 AM PST | Areal Flood Warning | SEW | Clallam, Grays Harbor, Jefferson, King, Kitsap, Lewis and 6 more | 12 hr |
| Dec 3, 9:08 AM PST | River Flood Warning | SEW | Lewis, Thurston | 13 hr |
| Dec 3, 9:08 AM PST | River Flood Warning | SEW | Lewis | 13 hr |
| Dec 3, 9:20 AM PST | Areal Flood Warning | SEW | King, Lewis, Pierce, Skagit, Snohomish, Whatcom | 6 hr |
| Dec 3, 9:52 AM PST | River Flood Warning | SEW | Lewis, Pierce | 24 hr |
| Dec 3, 10:16 AM PST | River Flood Warning | SEW | Whatcom | 13 hr |
| Dec 3, 10:16 AM PST | River Flood Warning | SEW | Whatcom | 18 hr |
| Dec 3, 10:16 AM PST | River Flood Warning | SEW | Whatcom | 13 hr |
| Dec 3, 10:16 AM PST | River Flood Warning | SEW | Skagit | 42 hr |
| Dec 3, 10:16 AM PST | River Flood Warning | SEW | Snohomish | 13 hr |
| Dec 3, 10:16 AM PST | River Flood Warning | SEW | Snohomish | 18 hr |
| Dec 3, 10:16 AM PST | River Flood Warning | SEW | Snohomish | 18 hr |
| Dec 3, 10:43 AM PST | River Flood Warning | SEW | King | 26 hr |
| Dec 3, 10:43 AM PST | River Flood Warning | SEW | King | 58 hr |
| Dec 3, 11:08 AM PST | River Flood Warning | SEW | Snohomish | 33 hr |
| Dec 3, 1:00 PM PST | River Flood Warning | SEW | Snohomish | 50 hr |
| Dec 3, 1:10 PM PST | River Flood Warning | SEW | Lewis | 16 hr |
| Dec 3, 2:31 PM PST | River Flood Warning | SEW | Skagit | 40 hr |
| Dec 3, 3:24 PM PST | Areal Flood Warning | SEW | Clallam, Grays Harbor, Jefferson, King, Kitsap, Lewis and 6 more | 12 hr |
Nearby
River Flood Warnings in Washington, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.